Results 1 to 5 of 5
snorting paxil?
  1. #1
    kaze173 is offline New Member
    Join Date
    Feb 2006
    Location
    , , .
    Posts
    1

    Default snorting paxil?

    anyone ever hear of anyone doing this?

  2. #2
    dizzy23 is offline Senior Member
    Join Date
    Oct 2005
    Location
    USA.
    Posts
    537

    Default

    quote:Originally posted by kaze173

    anyone ever hear of anyone doing this?

    Nope.Why would you?[:0]

    Debbie

    Try to be correct!But not always successful!

  3. #3
    zippysgoddess is offline Platinum Member
    Join Date
    Mar 2005
    Location
    USA.
    Posts
    2,482

    Default

    Paxil is an antidepressant, you will not get a high from it like you would from snorting narcotics or illegal drugs. Snorting drugs is also dangerous to your body and can cause permanent damage.

    Other than getting the dose into your body faster, it isn't going to do much else, and that could result in your getting to much at once and then you have the problem of a possible overdose.



    My information is not guaranteed correct. I do not get them right all the time, but I do enjoy the hunt~

  4. #4
    justwhatever is offline Member
    Join Date
    Feb 2005
    Location
    .
    Posts
    133

    Default

    ha, i've seen people snort all kinds of crazy things, but I definitely would not recommend snorting paxil. zippysgoddess is right. plus, it's ridiculous. someone who did that would be sneezing all over the place and would probably get a sinus headache, for no reason whatsoever

  5. #5
    zippysgoddess is offline Platinum Member
    Join Date
    Mar 2005
    Location
    USA.
    Posts
    2,482

    Default

    The only interesting effect I have ever seen from Paxil was the giggles, whenever my husband has his dose adjusted to a higher one, the first time he takes it, he gets uncontrollable giggles, for no reason, that last about 20 minutes to half an hour. LOL Great entertainment for me.

    Well, justwhatever, I am betting it wouldn't be a sinus headache for no reason, lol, there would be a perfectly good, but stupid, reason for it.

    Anyway, there are many problems with snorting prescription drugs of any kind, I mean if it was safe, don't you think doctors would start recommending it, so people could get their meds in their system faster? Why do you think there are so few meds made to act through the nasal passages?

    Most pills contain fillers/binders and not all of these are broken down by our bodies, many are just expelled in our bodily waste. That is why some pills, especially time released ones, warn you that you may see the pill itself floating in the toilet once its useful lifespan is over. Your body has absorbed and used the active ingredients and you expel the inactives that cannot be broken down. Even with pills that are not time released and are broken down by your stomach acid and intestinal process, many fillers are still not used and expelled in your normal bodily processes.

    When you snort a pill, you are inhaling these fillers right into your sinus cavities and lungs, and since they cannot be broken down by your body, just guess what's going to happen to them once they get there!



    My information is not guaranteed correct. I do not get them right all the time, but I do enjoy the hunt~

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22